Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Melbourne, FL

June 22, 20234 counties in Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 22, 2023, 3:09 PM EDT for 4 counties in Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 3:09 PM EDT (19:09 UTC)
Expired
Jun 22, 2023, 4:00 PM EDT
In force
51 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 73 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:31 PM EDTTSTM WND GST 55Sanford Airport, FLThe ASOS at Orlando Sanford International Airport (KSFB) measured a 55 mph/48 kt wind gust from out of the southwest.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS52 KMLB 221909
SVRMLB
FLC009-095-117-127-222000-
/O.NEW.KMLB.SV.W.0113.230622T1909Z-230622T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
309 PM EDT Thu Jun 22 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Seminole County in east central Florida...
  Northwestern Brevard County in east central Florida...
  Southeastern Orange County in east central Florida...
  South central Volusia County in east central Florida...

* Until 400 PM EDT.

* At 309 PM EDT, a severe thunderstorm was located over Union Park,
  or over University Of Central Florida, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Deltona, Sanford, Altamonte Springs, Oviedo and Winter Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2836 8113 2869 8142 2893 8125 2866 8085
TIME...MOT...LOC 1909Z 228DEG 30KT 2857 8121 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Pendergrast
2 follow-up statements
698 
WWUS52 KMLB 221919
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
319 PM EDT Thu Jun 22 2023

FLC009-095-117-127-222000-
/O.CON.KMLB.SV.W.0113.000000T0000Z-230622T2000Z/
Seminole FL-Brevard FL-Orange FL-Volusia FL-
319 PM EDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SEMINOLE...NORTHWESTERN BREVARD...SOUTHEASTERN ORANGE AND SOUTH
CENTRAL VOLUSIA COUNTIES...

At 319 PM EDT, a severe thunderstorm was located over Chuluota, 
moving northeast at 35 mph. The storm earlier produced a gust of 58 
mph at Orlando Executive Airport. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Deltona, Sanford, Altamonte Springs, Oviedo and Winter Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2836 8113 2869 8142 2893 8125 2866 8085
TIME...MOT...LOC 1919Z 228DEG 30KT 2863 8114 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Pendergrast
044 
WWUS52 KMLB 221952
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
352 PM EDT Thu Jun 22 2023

FLC009-095-117-127-222001-
/O.EXP.KMLB.SV.W.0113.000000T0000Z-230622T2000Z/
Seminole FL-Brevard FL-Orange FL-Volusia FL-
352 PM EDT Thu Jun 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR SEMINOLE...NORTHWESTERN
BREVARD...SOUTHEASTERN ORANGE AND SOUTH CENTRAL VOLUSIA COUNTIES WILL
EXPIRE AT 400 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for 
extreme northern Brevard and southern Volusia counties until 415 
PM.

LAT...LON 2836 8113 2869 8142 2893 8125 2866 8085
TIME...MOT...LOC 1951Z 228DEG 30KT 2879 8093 

$$

Pendergrast

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 8:45 AM EDT, 6 hours 24 minutes earlier.

Area forecast discussion, Jun 22, 8:45 AM EDT, 6 hours 24 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
845 AM EDT Thu Jun 22 2023

...New UPDATE, AVIATION, PREV DISCUSSION...

.UPDATE...
Issued at 824 AM EDT Thu Jun 22 2023

It's quiet across east central Florida for now. Meanwhile, a broad
upper level low remains situated across the Deep South with
southwesterly flow in place. Upstream, areas of PVA are analyzed
along the base of the trough across northern Florida. This
morning's 10Z XMR sounding indicated moderate instability in place
(ML CAPE ~ 1,500 J/kg), 27kts of 0-6km shear, plentiful moisture
with a PWAT of 1.71," and an SCP value of 5.1.

Guidance shows the aforementioned ingredients becoming even more
unstable into the afternoon with ML CAPE approaching as high as
3,000 J/kg+, as well as steepening low and mid-level lapse rates
and cool temperatures aloft (-9 to -10C at 500mb). At the same
time, upper-level perturbations will pivot across north and
central Florida through this evening which will provide enhanced
lift into this afternoon. For this reason, the Storm Prediction
Center has placed central Florida in a Marginal Risk for severe
storms. The primary hazards with any strong to marginally severe
storms that develop will be wind gusts up to 50-60mph, hail up to
1" diameter, heavy rainfall (1-3"), and frequent lightning
strikes. Afternoon high temperatures will reach the low to mid
90s.

&&

.AVIATION...
(12Z TAFS)
Issued at 824 AM EDT Thu Jun 22 2023

VFR through the TAF period outside of any convection. Broad upper
level low over the Deep South will lead to a continuation of the
active weather pattern. VCTS and TEMPO TSRA groups into this
afternoon as showers and lightning storms develop through this
evening. Expect south to southwesterly winds around 10-15kts,
before relaxing overnight.

&&

.PREV DISCUSSION...
Issued at 824 AM EDT Thu Jun 22 2023

Today-Tonight...Mid/upper level low lingers over the eastern U.S.
today, before beginning a gradual northward shift into tonight. This
allows the Atlantic ridge axis that is currently south of the region
to also gradually build back northward, weakening the low level
offshore flow as it begins to back from the SW to S/SW. GOES 16 TPW
product shows PW values currently around 1.5-1.7 inches across the
area, but model guidance shows these values increasing to 1.8-1.9
inches into the afternoon. This increase in moisture and passing
disturbances in the southern stream of the low aloft will again
allow for scattered to numerous showers and storms to develop and
move toward the east-northeast and offshore across east central FL,
mainly during the afternoon and evening hours. Rain chances remain
high, up to 70 percent across the area, with cool temps aloft (-9 to
-10C at 500mb) and DCAPE values of 800-1000 J/kg in the afternoon
keeping the potential for some strong to isolated severe storms
across the area. Main threats will continue to be strong to locally
damaging wind gusts to 40-60 mph, hail up to an inch in diameter,
frequent lightning strikes, and locally heavy rainfall of 1-3
inches. A brief tornado can't be completely ruled out, especially
with any storms that interact with the east coast sea breeze that
will form and likely remain close or just inland of the I-95
corridor.

Skies will start off partly sunny, with temperatures quickly
climbing into the low to mid 90s this afternoon before storms and
cloud cover increase across the region. Humid conditions will
lead to peak heat index values in the 102-107 range, just below
heat advisory criteria. As storms move through temperatures should
then quickly cool into the low to mid 70s into tonight.

Friday-The Weekend...

Suffice to say, this is a literal rinse and repeat setup. High
levels of moisture will remain in place across much of Florida. For
ECFL and the Treasure Coast, 0-3km mixing ratios are forecast
between 11-12 g/kg, which is around the 80th percentile of
climatology (slightly above normal). Low-level ridge axis will
attempt to move northward, closer to Central Florida. The Atlantic
breeze will have a better push south of the Cape. Meanwhile, a
weakness remains in place in the mid/upper troposphere, which will
keep light westerlies in place aloft and occasional pockets of
vorticity passing overhead.

Bottom line, scattered to numerous coverage (50-70% chances) of
showers and lightning storms will continue for all areas, primarily
in the afternoon and evening hours each day. Coverage may actually
tick up somewhat as we progress through the weekend as a disturbance
sharpens up and passes across the state late Saturday into Sunday.
Locally heavy rain, small hail, and gusty winds 40-50 mph will
remain the main threats in the strongest storms that form.

We should start to see more sunshine before storms fire up each day;
the hottest days appear to be Friday and Saturday. High temps will
range from the upper 80s to mid 90s through the weekend, warmest
interior. Dew points will remain quite high (at times over 75F),
yielding max heat indices from 100-107.

Next Week...

A stout, torrid ridge will remain planted across the S Plains / TX,
allowing broad NW flow into the Eastern U.S. Over the far N Atlantic
and Canadian Maritimes, above normal H5 heights continue to hold up
the pattern a bit. This has collectively allowed one cut-off low
after another to develop across the Ohio Valley and Mid-South. This
is likely to occur yet again early next week. Ensemble cluster
analysis is in strong agreement of another slow-moving disturbance
sitting to our north by late Monday or Tuesday. Subtle differences
in the depth of this feature are evident, with 21/12Z GEFS members
generally less amplified than EPS counterparts.

Within this pattern, westerly flow aloft continues. Southwesterly
winds in the boundary layer are expected as the low-level ridge axis
gets shunted south yet again. This could also limit Atlantic breeze
formation early in the week. Through at least Tuesday, we expect
scattered coverage (40-60%) of showers and storms to persist across
the district. H5 temperatures will begin to warm somewhat, toward
-6C by Tuesday. This will limit mid-level lapse rates and temper the
threat of locally stronger storms to some extent.

H85 T's warm back to around +19C through the period, yielding more
low/mid 90s for the area. You guessed it, more triple-digit heat
indices are also forecast. If dew points remain in the mid 70s, we
could be flirting with heat advisory criteria (108F) by Tuesday or
Wednesday.

There are at least some signals toward the middle of next week of
continued mid-tropospheric warming and even some lower PWATs, which
could deliver more dry time to the area as we approach the final
days of June. However, this is quite a ways off and forecaster
confidence is low that we will get a wholesale change from what has
been a very persistent weather pattern.

&&

.MARINE...
Issued at 410 AM EDT Thu Jun 22 2023

Today-Tonight...Atlantic ridge south of the area begins to move back
northward, with winds generally out of the south across the waters
today into tonight around 10-15 knots. The exception will be across
the offshore waters of Volusia County where speeds will be closer to
15 to 20 knots for much of today into this evening, so included
small craft exercise caution headlines for this portion of the
waters. Seas will range from 1-3 feet, building up to 4 feet
offshore Volusia County into this evening. Main concern for boaters
will continue to be higher coverage of offshore moving storms into
the afternoon and evening, with some strong to isolated severe
storms possible.

Friday-Monday...The threat of offshore-moving storms will persist
with locally higher seas and wind gusts in their vicinity.
Otherwise, southerly component will persist with winds each day,
becoming more southeasterly at times this weekend as the seabreeze
attempts to develop especially Brevard & Treasure Coast. Wind
speeds 8-15 KT. Seas 1-2 feet nearshore, 2-3 feet offshore
(occasional 4 ft possible). Moderately choppy conditions on the
Intracoastal, especially when the southerly fetch parallels the
waterway.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  92  71  91  72 /  70  50  70  50
MCO  93  73  92  74 /  80  50  70  50
MLB  93  73  92  74 /  70  40  60  50
VRB  93  73  92  73 /  60  40  60  40
LEE  91  73  92  73 /  70  50  70  50
SFB  93  73  93  73 /  70  50  70  50
ORL  93  74  93  75 /  80  50  70  50
FPR  91  74  90  75 /  60  40  60  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Fehling/Leahy
Hazardous weather outlook, Jun 22, 4:52 AM EDT, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
452 AM EDT Thu Jun 22 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-230000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
452 AM EDT Thu Jun 22 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Above normal rain chances continue today, with scattered to
numerous showers and lightning storms developing and moving east
to northeast up to 15 to 25 mph across the area and offshore,
mainly during the afternoon and evening hours. Strong to isolated
severe storms will again be possible today, with the main threats
including strong to locally damaging wind gusts to 40 to 60 mph,
hail up to an inch in diameter, frequent lightning strikes, and
locally heavy rainfall. Also, a brief tornado can't be ruled out,
especially along the coast where storms interact with the east
coast sea breeze.

.FLOOD IMPACT...
Locally heavy rainfall could lead to accumulations of 1 to 2
inches in a short period of time. Locally higher accumulations up
to 4 inches will be possible, which may lead to ponding of water
on roads, and minor flooding of low lying and poor drainage areas,
especially where heavy rains have already fallen.

.EXCESSIVE HEAT IMPACT...
The combination of hot afternoon temperatures in the low to mid
90s and high humidity will lead to peak heat index values between
102 and 107 degrees across east central Florida. Persons engaged
in outdoor activities should remain well hydrated and take indoor
rest breaks in an air conditioned location, if available. NEVER
leave children or pets unattended in a car for any amount of time.

.MARINE THUNDERSTORM GUST IMPACT...
Wind gusts of 35 knots or greater will be possible over inland
lakes, the Intracoastal Waterway, and Atlantic waters, as
lightning storms move east to northeast around 15 to 20 knots.
Boaters across the Intracoastal and near shore Atlantic waters
should watch for storms approaching from the west, and seek safe
shelter well in advance as storms.

.WATERSPOUT IMPACT...
An isolated waterspout or two will be possible along the
Intracoastal waterway and coastal waters as stronger storms push
offshore this afternoon and evening.

.WIND AND SEA IMPACT...
Small craft should exercise caution across the offshore waters of
Volusia County, for southerly winds around 15 to 20 knots.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Above normal rain chances will continue through the weekend and
into early next week. Scattered to numerous lightning storms each
afternoon will be capable of producing gusty winds, small hail,
frequent lightning, and heavy rainfall. A few storms will become
strong to marginally severe. The threat for localized minor
flooding will increase through this wet period, especially
locations that receive multiple days of heavy rainfall.

The combination of afternoon high temperatures in the lower 90s
and high humidity will produce peak heat indices up to 100 to
107 through Wednesday.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Weitlich

In the hours before

Special weather statement, Jun 22, 2:08 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
Issued by National Weather Service Tampa Bay Area Ruskin FL
208 PM EDT Thu Jun 22 2023

FLZ044-045-144-221845-
Northern Lake County FL-Orange FL-Southern Lake County FL-
208 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southwestern Lake
and northwestern Orange Counties through 245 PM EDT...

At 207 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clermont, or near Ferndale, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Apopka, Tavares, Mount Dora, Groveland, Howey-In-the-hills, Zellwood,
Lake Apopka, Ferndale, Clermont, Minneola, Astatula, Montverde,
Plymouth, Lake Dora, Tangerine, Little Lake Harris, Bassville Park,
and Yalaha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2848 8171 2854 8188 2885 8178 2874 8150
TIME...MOT...LOC 1807Z 208DEG 19KT 2858 8176

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TBW
Special weather statement, Jun 22, 2:11 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
211 PM EDT Thu Jun 22 2023

FLZ041-044-221900-
Northern Lake County FL-Inland Volusia FL-
211 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northeastern Lake
and northwestern Volusia Counties through 300 PM EDT...

At 210 PM EDT, Doppler radar was tracking a strong thunderstorm near
Paisley, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daytona Beach, DeLand, Pierson, DeLeon Springs and Barberville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2939 8142 2926 8142 2926 8121 2921 8112
      2892 8148 2908 8164 2924 8164 2938 8146
      2938 8145 2940 8143
TIME...MOT...LOC 1810Z 226DEG 22KT 2906 8154

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Pendergrast
Special weather statement, Jun 22, 2:20 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Melbourne FL
220 PM EDT Thu Jun 22 2023

FLZ045-053-144-221915-
Osceola FL-Orange FL-Southern Lake County FL-
220 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southern Lake,
southwestern Orange and northwestern Osceola Counties through 315 PM
EDT...

At 220 PM EDT, Doppler radar was tracking a strong thunderstorm over
Champions Gate, or 8 miles southwest of Celebration, moving northeast
at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Apopka, Ocoee and Winter Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2865 8156 2836 8117 2812 8145 2814 8146
      2814 8152 2820 8152 2826 8156 2826 8166
      2835 8166 2835 8179 2836 8179
TIME...MOT...LOC 1820Z 223DEG 13KT 2823 8164

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Pendergrast
Special weather statement, Jun 22, 2:55 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
255 PM EDT Thu Jun 22 2023

FLZ041-045-046-053-247-221945-
Osceola FL-Orange FL-Seminole FL-Inland Volusia FL-
Inland Northern Brevard FL-
255 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of Seminole, west
central Brevard, Orange, south central Volusia and north central
Osceola Counties through 345 PM EDT...

At 255 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orlando International Airport, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Deltona, Sanford, Apopka and Altamonte Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2892 8130 2854 8085 2852 8085 2848 8082
      2845 8082 2846 8076 2847 8076 2846 8075
      2845 8076 2841 8082 2841 8088 2839 8089
      2837 8087 2821 8110 2858 8158
TIME...MOT...LOC 1855Z 234DEG 24KT 2844 8133

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Pendergrast

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:08 PM EDTSpecial Weather StatementMLBLake37 min
Jun 22, 2:11 PM EDTSpecial Weather StatementMLBVolusia49 min
Jun 22, 2:20 PM EDTSpecial Weather StatementMLBOrange55 min
Jun 22, 2:53 PM EDTSevere Thunderstorm WarningMLBOsceola52 min
Jun 22, 2:55 PM EDTSpecial Weather StatementMLBOrange, Seminole50 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningMLBOkeechobee44 min
Jun 22, 3:14 PM EDTSpecial Weather StatementMLBVolusia46 min
Jun 22, 3:22 PM EDTSevere Thunderstorm WarningMLBOkeechobee38 min
Jun 22, 3:28 PM EDTSpecial Marine WarningMLB92 min
Jun 22, 3:30 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola19 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia44 min
Jun 22, 3:43 PM EDTSpecial Weather StatementMLBLake47 min
Jun 22, 3:47 PM EDTSpecial Weather StatementMLBOsceola43 min
Jun 22, 3:51 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola39 min
Jun 22, 3:57 PM EDTSpecial Weather StatementMLBIndian River48 min
Jun 22, 4:09 PM EDTSpecial Marine WarningMLB87 min
Jun 22, 4:31 PM EDTSpecial Weather StatementMLBBrevard14 min
Jun 22, 4:37 PM EDTSpecial Weather StatementMLBLake, Orange53 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.